Differential and Integral Equations

Exponential stabilization for a Kirchhoff plate with boundary nonlinearities

M. E. Bradley

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 275-292.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926979

Mathematical Reviews number (MathSciNet)
MR1250951

Zentralblatt MATH identifier
0792.93062

Subjects
Primary: 73K50
Secondary: 35B40: Asymptotic behavior of solutions 73K10 93D15: Stabilization of systems by feedback

Citation

Bradley, M. E. Exponential stabilization for a Kirchhoff plate with boundary nonlinearities. Differential Integral Equations 7 (1994), no. 1, 275--292. https://projecteuclid.org/euclid.die/1369926979


Export citation